# SDR 2003UALA00275

- Difficulty date: March 15, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N378UA
- Make and model: Boeing 737322
- Aircraft serial: 24653
- Aircraft time: 38,888 hours, 26,936 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT CABIN FRAME STA 887 S9R IS STARTING TO CRACK AT FASTENER HOLE.    MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
